# SDR SWAA2015042238789

- Difficulty date: March 3, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 70750
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUT OUT FWD JAMB DOUBLER CORRODED.  REPAIRED DOUBLER IAW SRM.
